Open Access
Translator Disclaimer
2014 Reverse order laws in rings with involution
Dijana Mosić, Dragan S. Djordjević
Rocky Mountain J. Math. 44(4): 1301-1319 (2014). DOI: 10.1216/RMJ-2014-44-4-1301

Abstract

Necessary and sufficient conditions for \[ (ab)^\#=b^\#(a^\dag abb^\#)^\#a^\dag \] and \[ (ab)^\#= b^\dag(a^\#abb^\dag)^\#a^\# \] to hold in rings with involution are presented. Also, some equivalent conditions concerning the reverse order laws $(ab)^\#=b^\dag a^\#$ and $(ab)^\#=b^\#a^\dag$ are studied.

Citation

Download Citation

Dijana Mosić. Dragan S. Djordjević. "Reverse order laws in rings with involution." Rocky Mountain J. Math. 44 (4) 1301 - 1319, 2014. https://doi.org/10.1216/RMJ-2014-44-4-1301

Information

Published: 2014
First available in Project Euclid: 31 October 2014

zbMATH: 1321.16025
MathSciNet: MR3274350
Digital Object Identifier: 10.1216/RMJ-2014-44-4-1301

Subjects:
Primary: ‎15A09 , 16B99 , 46L05

Keywords: group inverse , Moore-Penrose inverse , reverse order law

Rights: Copyright © 2014 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.44 • No. 4 • 2014
Back to Top